Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Miami, FL

July 1, 2015Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 1, 2015, 4:48 PM EDT for Collier County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2015, 4:48 PM EDT (20:48 UTC)
Expired
Jul 1, 2015, 5:30 PM EDT
In force
42 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Collier County, FL

The radar

The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 5:15 PM EDTTSTM WND GST 451 S Marco Island, FLA THUNDERSTORM PRODUCED A WIND GUST OF 45 MPH MEASURED VIA EARTH NETWORKS AT THE MARCO ISLAND MARRIOT BEACH RESORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2075 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2075 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

426 
WUUS52 KMFL 012048
SVRMFL
FLC021-012130-
/O.NEW.KMFL.SV.W.0028.150701T2048Z-150701T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
448 PM EDT WED JUL 1 2015

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COLLIER COUNTY IN SOUTHWESTERN FLORIDA...

* UNTIL 530 PM EDT

* AT 448 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR ROYAL PALM HAMMOCK...OR 14
  MILES SOUTH OF GOLDEN GATE ESTATES...AND MOVING WEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARCO ISLAND...GOLDEN GATE ESTATES...WEST TOLL GATE ON ALLIGATOR
  ALLEY...BELLE MEADE AND SURROUNDING LOCALES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2601 8175 2599 8174 2600 8174 2621 8171
      2608 8137 2593 8145 2593 8173 2595 8175
      2596 8175 2595 8167 2596 8168 2596 8170
      2597 8166 2599 8171 2597 8175
TIME...MOT...LOC 2048Z 106DEG 9KT 2604 8153 

$$

GREGORIA
2 follow-up statements
486 
WWUS52 KMFL 012115
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT WED JUL 1 2015

FLC021-012130-
/O.CON.KMFL.SV.W.0028.000000T0000Z-150701T2130Z/
COLLIER FL-
515 PM EDT WED JUL 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN COLLIER COUNTY...

AT 514 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO NEAR 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MARCO
ISLAND AIRPORT TO WEST TOLL GATE ON ALLIGATOR ALLEY...MOVING WEST AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
MARCO ISLAND...GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON
ALLIGATOR ALLEY AND LELY RESORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2601 8175 2599 8174 2600 8174 2621 8171
      2615 8155 2593 8162 2593 8173 2595 8175
      2596 8175 2595 8167 2596 8168 2596 8170
      2597 8166 2599 8171 2597 8175
TIME...MOT...LOC 2114Z 106DEG 16KT 2599 8169 2616 8163 

$$

GREGORIA
066 
WWUS52 KMFL 012121
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT WED JUL 1 2015

FLC021-012131-
/O.EXP.KMFL.SV.W.0028.000000T0000Z-150701T2130Z/
COLLIER FL-
521 PM EDT WED JUL 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COLLIER COUNTY
WILL EXPIRE AT 530 PM EDT...
            
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 2601 8175 2599 8174 2600 8174 2621 8171
      2615 8155 2593 8162 2593 8173 2595 8175
      2596 8175 2595 8167 2596 8168 2596 8170
      2597 8166 2599 8171 2597 8175
TIME...MOT...LOC 2116Z 106DEG 9KT 2599 8169 2616 8163 

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:19 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 1, 3:19 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
319 PM EDT WED JUL 1 2015

.DISCUSSION...
A DEEP EASTERLY FLOW HAS SET UP ACROSS SOUTH FLORIDA AS A RIDGE
BUILDS BACK INTO THE REGION BOTH AT THE SURFACE AND ALOFT. THIS
PATTERN WILL PERSIST FOR THE NEXT SEVERAL DAYS INCLUDING THE
HOLIDAY WEEKEND WITH AFTERNOON SHOWERS AND THUNDERSTORMS
CONCENTRATED OVER THE INTERIOR AND GULF COAST. A RATHER THICK SAL
(SAHARAN AIR LAYER) WILL CONTINUE ACROSS SOUTH FLORIDA THROUGH
THURSDAY GIVING THE SKY A MILKY OR HAZY LOOK. THIS IS ALSO EVIDENT
ON THE 12Z MFL SOUNDING SHOWING VERY STEEP MID LEVEL LAPSE RATES
AT 7.1C/KM. ALTHOUGH THE PWAT IS BARELY OVER 1.5", THE STEEP LAPSE
RATES COULD FUEL A COUPLE OF STRONG STORMS LATE THIS AFTERNOON.
THE PAST FEW RUNS OF THE HRRR HAVE SHOWN WHERE THE STORMS
CURRENTLY ARE LOCATED AND THEN DRIFT TOWARDS THE NAPLES AREA LATE
IN THE AFTERNOON. A FEW CELLS ARE CURRENTLY DEVELOPING JUST TO THE
NORTHEAST OF NAPLES SO THIS SCENARIO SEEMS REASONABLE. ACCORDING
TO THE NAVAL RESEARCH LAB MODEL, THE SAL WILL THIN SOMEWHAT ON
FRIDAY AND SATURDAY BUT ANOTHER THICK LAYER WILL BE APPROACHING
THE SOUTHEAST COAST EARLY NEXT WEEK AND MAY PERSIST INTO THE
MIDDLE OF THE WEEK.

FORECAST SOUNDINGS INDICATE PWAT IN THE RANGE OF 1.5-1.7" THROUGH
THIS PERIOD SO STORM COVERAGE WILL GENERALLY BE AROUND 40-60% EACH
DAY EXCEPT 20-30% ALONG THE EAST COAST. A COUPLE OF STRONG STORMS
OVER THE INTERIOR ON THURSDAY AFTERNOON CANNOT BE RULED OUT WITH THE
SAL STILL IN THE AREA. THE GFS IS SHOWING A MOISTURE SURGE ON FRIDAY
AND SATURDAY AS A COUPLE OF TROPICAL WAVES PASS TO OUR SOUTH SO
THERE COULD BE AN INCREASE IN COVERAGE THOSE TWO DAYS. HOWEVER, THE
ECMWF DOES NOT SHOW THE MOISTURE SURGE SO COVERAGE WOULD REMAIN
ABOUT THE SAME. ON THESE TWO DAYS AS THE WAVES MOVE THROUGH THE
WESTERN CARIBBEAN, THE GFS DOES SHOW THE STEERING FLOW TO BACK
MORE TO A SSE DIRECTION SO AFTERNOON STORMS COULD BE MORE
CONCENTRATED AROUND THE LAKE REGION AND AWAY FROM THE GULF COAST
BUT THE ECMWF CONTINUES THE DEEP EASTERLY FLOW.

ALSO THROUGH THE NEXT SEVERAL DAYS, A GENERAL MID LEVEL CYCLONIC
FLOW WILL CONTINUE ACROSS THE EASTERN U.S. WITH THE RIDGE OVER
CENTRAL FLORIDA. BY EARLY NEXT WEEK, THE GFS SHOWS A STRONGER MID
LEVEL TROUGH MOVING THROUGH THE CYCLONIC FLOW WITH A SURFACE LOW
PRESSURE DEVELOPING ALONG THE CAROLINAS COAST AND VEERING THE
STEERING FLOW ACROSS SOUTH FLORIDA TO A WESTERLY DIRECTION. HOWEVER,
THE ECMWF DOES NOT SHOW THE DEEPENING TROUGH AND INSTEAD MAINTAINS
AN EASTERLY FLOW ACROSS SOUTH FLORIDA.

&&

.MARINE...
OUTSIDE OF SHOWERS AND THUNDERSTORMS, BENIGN PATTERN WITH
GENERALLY GOOD BOATING CONDITIONS THROUGH THE HOLIDAY WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  91  79  92 /  10  20  10  10
FORT LAUDERDALE  80  90  80  90 /  10  20  10  20
MIAMI            80  91  79  90 /  10  20  10  20
NAPLES           76  93  76  93 /  20  40  20  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...30/KOB
LONG TERM....30/KOB
Hazardous weather outlook, Jul 1, 3:49 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT WED JUL 1 2015

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
020800-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
349 PM EDT WED JUL 1 2015

...ONE OR TWO SEVERE STORMS POSSIBLE INTERIOR AND WEST COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON INTO THIS EVENING OVER THE INTERIOR AND WEST COAST
METRO AREAS.

WIND: THE STRONGEST STORMS ARE CAPABLE OF PRODUCING WIND GUSTS UP
TO 60 MPH.

FLOODING: THUNDERSTORMS CAN LEAD TO LOCALLY HEAVY RAIN, WITH
WATER PROBLEMS IN URBAN AND POOR DRAINAGE AREAS, ESPECIALLY IN THE
NAPLES AREA.

HAIL: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF PENNIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST LATE THIS WEEK INTO THE FOURTH OF JULY WEEKEND,
ESPECIALLY OVER INTERIOR AND WEST COAST METRO AREAS.

THE RISK OF RIP CURRENTS MAY INCREASE FOR THE ATLANTIC BEACHES
THIS FOURTH OF JULY WEEKEND DUE TO THE EASTERLY WIND FLOW.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI ESPECIALLY OVER THE INTERIOR AND WEST COAST AREAS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 1, 2:48 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
248 PM EDT WED JUL 1 2015

FLZ066-067-011930-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
248 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN
BROWARD...SOUTHWESTERN PALM BEACH AND SOUTHEASTERN HENDRY COUNTIES
UNTIL 330 PM EDT...

* AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR BIG CYPRESS SEMINOLE RESERVATION...OR 23
  MILES SOUTHEAST OF MONTURA...MOVING NORTHWEST AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  BIG CYPRESS SEMINOLE RESERVATION AND ROTENBERGER WILDLIFE REFUGE.

LAT...LON 2658 8091 2647 8078 2638 8074 2633 8088
      2631 8088 2626 8091 2626 8119
TIME...MOT...LOC 1848Z 131DEG 6KT 2634 8093

GREGORIA
Local storm report, Jul 1, 3:14 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 NW LION COUNTRY SAFAR 26.73N  80.38W
07/01/2015                   PALM BEACH         FL   PUBLIC

            WIND GUSTS FROM A THUNDERSTORM UPROOTED A FEW SMALL
            TREES AND BROKE OFF TREE BRANCHES ABOUT 3 TO 4 INCHES IN
            DIAMETER.

&&

EVENT NUMBER MFL1500134

CWC
Special weather statement, Jul 1, 3:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
317 PM EDT WED JUL 1 2015

FLZ067-068-012000-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
317 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR CENTRAL PALM BEACH COUNTY UNTIL 400 PM
EDT...

* AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
  NORTHWEST OF NORTH COUNTY AIRPORT TO 6 MILES NORTHWEST OF LION
  COUNTRY SAFARI PARK...AND MOVING WEST AT 15 MPH. AN ADDITIONAL
  STRONG THUNDERSTORM WAS LOCATED NEAR WELLINGTON.

* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
  GUSTY WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER
  RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
  PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
  AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
  BUILDING UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...PALM BEACH GARDENS...BELLE GLADE...
  ROYAL PALM BEACH...LION COUNTRY SAFARI PARK...LOXAHATCHEE NWR...THE
  ACREAGE...NORTH COUNTY AIRPORT...LOXAHATCHEE GROVES...JUPITER FARMS
  AND CALOOSA.

LAT...LON 2645 8023 2662 8068 2696 8048 2694 8018
TIME...MOT...LOC 1917Z 112DEG 11KT 2692 8031 2675 8045

GREGORIA
Local storm report, Jul 1, 3:21 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND GST     2 NW BIG CYPRESS RESERV 26.33N  81.00W
07/01/2015  M50 MPH          HENDRY             FL   MESONET

            A THUNDERSTORM PRODUCED A WIND GUST OF 50 MPH MEASURED
            VIA EARTH NETWORKS AT SEMINOLE TRIBE BIG CYPRESS

&&

EVENT NUMBER MFL1500135

CWC
Special weather statement, Jul 1, 4:27 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT WED JUL 1 2015

FLZ069-070-012115-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
427 PM EDT WED JUL 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTH CENTRAL
COLLIER COUNTY UNTIL 515 PM EDT...

* AT 427 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR COPELAND...OR 8 MILES NORTH OF OCHOPEE...
  MOVING WEST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  COPELAND...BIG CYPRESS NATIONAL PRESERVE...DEEP LAKE...PORT OF THE
  ISLAND...FAKAHATCHEE STRAND STATE PRESERVE AND JEROME.

LAT...LON 2608 8124 2592 8124 2592 8156 2615 8149
TIME...MOT...LOC 2027Z 102DEG 10KT 2601 8135

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:33 PM EDTSpecial Marine WarningMFL57 min
Jun 30, 10:15 PM EDTSpecial Marine WarningMFL60 min
Jun 30, 10:19 PM EDTSpecial Weather StatementMFLPalm Beach56 min
Jun 30, 10:44 PM EDTSpecial Weather StatementMFLGlades46 min
Jun 30, 10:49 PM EDTSpecial Marine WarningMFL86 min
Jun 30, 11:09 PM EDTSpecial Marine WarningMFL66 min
Jun 30, 11:19 PM EDTSpecial Weather StatementMFLPalm Beach41 min
Jun 30, 11:30 PM EDTSpecial Marine WarningMFL90 min
Jun 30, 11:38 PM EDTSpecial Weather StatementMFLGlades52 min
Jul 1, 12:07 AM EDTSpecial Weather StatementMFLPalm Beach38 min
Jul 1, 2:48 PM EDTSpecial Weather StatementMFLHendry42 min
Jul 1, 3:17 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jul 1, 4:18 PM EDTSpecial Marine WarningMFL87 min
Jul 1, 4:27 PM EDTSpecial Weather StatementMFLCollier48 min
Jul 1, 4:51 PM EDTSpecial Weather StatementMFLBroward39 min
Jul 1, 4:55 PM EDTSpecial Marine WarningMFL2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.